# SDR ASOA2014112511785

- Difficulty date: November 12, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 31,083 hours, 28,304 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RT WING LOWER SKIN CRACKED AT WS 148.019.  REPAIRED IAW  REO 601R-57-21-130 01 AND REO 601R-57-21-130, REV K.   MAJOR REPAIR.
